Selim Bahadır ; Didem Gözüpek - On a Class of Graphs with Large Total Domination Number

dmtcs:3304 - Discrete Mathematics & Theoretical Computer Science, June 4, 2018, Vol. 20 no. 1 -
On a Class of Graphs with Large Total Domination NumberArticle

Authors: Selim Bahadır ORCID; Didem Gözüpek

    Let $\gamma(G)$ and $\gamma_t(G)$ denote the domination number and the total domination number, respectively, of a graph $G$ with no isolated vertices. It is well-known that $\gamma_t(G) \leq 2\gamma(G)$. We provide a characterization of a large family of graphs (including chordal graphs) satisfying $\gamma_t(G)= 2\gamma(G)$, strictly generalizing the results of Henning (2001) and Hou et al. (2010), and partially answering an open question of Henning (2009).

    Volume: Vol. 20 no. 1
    Section: Graph Theory
    Published on: June 4, 2018
    Accepted on: May 24, 2018
    Submitted on: May 3, 2017
    Keywords: Mathematics - Combinatorics,05C69

    Consultation statistics

    This page has been seen 732 times.
    This article's PDF has been downloaded 290 times.